MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD; CADD PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD; CADD PUMP, INFUSION
Model Number 2120
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient came into the cancer center for disconnection of d2 epoch (chemo regimen) and reconnection with d3 epoch via cadd pump.When patient arrived they reported that during the night they discovered the cadd pump was not infusing the chemo.They called the 800 number on the pump and the center's on call/sick after hours line.They were instructed to do several things but could not get the pump running.They were instructed to come to the clinic in the morning.When they arrived the pump was on, blinking green but the bag appeared full.The counter on the pump showed 500cc to be infused (the wife reports that she cleared the volume infused while trying to get it running again per the support staff).

Brand Name
CADD
Common Device Name
CADD PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key11504693
Report Number11504693
Device Sequence Number3843909
Product Code FRN
UDI-Device Identifier15019517126617
UDI-Public(01)15019517126617
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2021
Report Date (Section F) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2120
Device Catalogue Number21-2120-0104-231
Was the Report Sent to FDA? Yes
Date Report to Manufacturer03/17/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/26/2021